# SDR CALA2025031402826

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 63,337 hours, 26,401 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE LIFE RAFT INSPECTION.   FORWARD CABIN F/F INFLATABLE LIFE RAFT S/N M11000 EXPIRES IN JULY 2025. 56 PERSON RAFT MFG 64356-101 SN M1100 POS F FORWARD NEEDS TO BE REPLACED ON OR BEFORE JULY 31, 2025.
